# SDR DALA2023111609461

- Difficulty date: November 14, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 73,621 hours, 29,575 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48108
- Part serial: DL12
- Condition: Damaged
- Location: R2
- Part time: 62,462 hours, 26,871 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4426276) R2 WINDOW SHATTERED AT CRUISE ALTITUDE. COMPLETED QRH 1.13 LANDED WITHOUT FURTHER ISSUE. REPLACED R2 SLIDING WINDOW PER B737 AMM 56-12. LEAK CHKS GOOD.
